# SDR UALA2011071103439

- Difficulty date: July 11, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 62,599 hours, 23,107 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: B-Nut
- Condition: Loose
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK ON RT SIDE OFF FUSELAGE JUST AFT OF RT ELEVATOR.  SECURED 'B' NUT CONNECTION ON THE LEFT YAW DAMPER SERVO.  ACCMP'D HYD SYSTEM GENERAL EXTERNAL LEAK CHECK IAW MM, ALL CHECKS GOOD.
